# SDR SRAA970810

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Condition: Cracked
- Location: Cargo Door.
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: I, B

## Discrepancy

DURING CLIMB-OUT FROM FAI AT 17000 FT, FLT NR 1930, HEARD A LOUD BANG FOLLOWED BY A/C DEPRESSURIZATION, A/C DESCENT TO 10,000 FT.  THEN DUMPED 19,000 LBS OF FUEL FOR LANDING.  A/C LANDED WITHOUT INCIDENT.  INSPECTED A/C AND FOUND A 42 IN CRACK ALONG THE LHS OF CARGO DOOR SKIN BETWEEN BULKHEAD NR 3 TO BULKHEAD NR 6.  FURTHER INSPECTION FOUND THE LOWER ANGLE, BULKHEAD CAP AND WEB ON THREE BULKHEADS CRACKED.   REPAIRED SECOND BULKHEAD UPPER CAP AND REPLACED WEB.  ALSO REPAIRED THIRD BULKHEAD WEB AND INSTALL A DOUBLER ON THE FIRST BULKHEAD.  ALL WORK PERFORMED BY THE MANUFACTURER SRM CHAPTER 51. REINSTALLED M C D AND RIGGED CHECK GOOD.
